RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 53, Issue 5  


On the classification of propositional provability logics
L. D. Beklemishev
915
Groups of formal diffeomorphisms of the superline, generating functions for sequences of polynomials, and functional equations
V. M. Buchstaber, A. N. Kholodov
944
Distance-transitive graphs admitting elations
A. A. Ivanov
971
Equivariant bundles on toral varieties
A. A. Klyachko
1001
The multiplicative group of a field and hyperidentities
Yu. M. Movsisyan
1040
On the solvability of the first Cousin problem for a class of multivalued analytic functions
B. Yu. Sternin, V. E. Shatalov
1056
Operator invariants of tangles, and $R$-matrices
V. G. Turaev
1073
On the chain complex of an iterated loop space
V. A. Smirnov
1108
The smoothness of $\operatorname{CR}$-mappings between strictly pseudoconvex hypersurfaces
S. I. Pinchuk, Sh. I. Tsyganov
1120
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019